| Model Number |
90434 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on august 19, 2021.
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss (date not reported).There are no plans to reimplant the patient as of the date of this report.